MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. XENON LAMP

OLYMPUS MEDICAL SYSTEMS CORP. XENON LAMP
Model Number MD-631
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the preparation for use, md-631 xenon lamp used for the clv-s40pro had a large drop in light intensity after a usage time of about 200 hours.When inside of the lamp was checked, it was black.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
The subject device was returned to omsc for evaluation.The evaluation is in progress currently.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation, the device evaluation and correction to g2.G2 - checked "other" and added the country canada.Checked "foreign".H4 - manufactured in november 2006.The device was evaluated and confirmed the customer's report.It was also noted a crack was found on the device.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the light intensity issue likely occurred from a lamp failure.The specific root cause of could not be determined at this time.Olympus will continue to monitor field performance for this device.

Brand Name
XENON LAMP
Common Device Name
XENON LAMP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13222683
Report Number8010047-2022-01216
Device Sequence Number4726516
Product Code GCT
UDI-Device Identifier04953170355950
UDI-Public04953170355950
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown